# SDR FDEA2018120653439

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 7,687 hours, 3,205 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PDIS  298     21-30  2688     05DEC18  MEM  OPEN  U  LOGPAGES:2932480  AT FL 340, CABIN PRESSURE ALTITUDE WARNING. WENT ON  CREW DONNED O2 MASK. DID RED TAB CABIN ALTITUDE  LOSS - DESCENDED TO 10,000 FT AS AUTO CONTROLLER IN  AUTO 1 AND 2 WOULD NOT RESPOND AND MAINTAIN  PRESCRIBED PRESSURE. BLEED PRESSURE WAS SUFFICIENT  AT 35 PSI   REFERENCE WRI 21-60/2685:  FOUND ON ECS/MSG PAGE RT PACK COMPR OUT TEMP    READING 60 - 70 DEGREES ABOVE THE LT PACK. REPLACED    TS293 RT PACK CPRSR OUTLET TEMP BULB REF AMM     21-52-01-4. PERFORMED RT PACK ADJ/TEST REF AMM   21-51-00-5-3. OPS CHECKS GOOD.    FACT 06DEC18 03:19   MEM                                                      WORKED IN CONJUNCTION WITH WRI 21-60/2685 AND MTSI   21-50/2687. PERFORMED BITE TEST OF LEFT AND RIGHT    CABIN PRESS CONTROLLERS, NO FAULTS FOUND. REF AMM   21-31-00-5.  PERFORMED A CABIN PRESSURE OUTFLOW  VALVE INSPECTION/CHECK, REF AMM 21-31-03-2, NO  DEFECTS FOUND. ACCOMPLISHED A CABIN PRESS LEAKAGE  TEST. REF AMM 05-51-24-2, FOUND WITHIN LIMITS. A/C OK FOR SERVICE.
